MAUDE Adverse Event Report: ORTHOPAEDIC IMPLANT COMPANY, THE OIC INTRAMEDULLARY NAIL SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ORTHOPAEDIC IMPLANT COMPANY, THE OIC INTRAMEDULLARY NAIL SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number GW03-1000-S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
The or technician was preparing instruments for a case.During a pre-run of one of the devices to make sure it would work properly before starting the case, a guide rod got stuck in an oic handle.After many attempts by the or tech and surgeon, it was determined that the guide rod was malfunctioning.A new guide rod and oic im nail base set were opened and everything went fine afterward.Device information: guide rod is oic 3.0mm x 1000mm ball tip guide rod.Sterile part # gw03-1000-s.Lot # 19-02005.The handle came from the oic im nail base set (yellow t-shaped handle).

Brand Name
OIC INTRAMEDULLARY NAIL SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ORTHOPAEDIC IMPLANT COMPANY, THE
770 smithridge dr
ste 400
reno NV 89502
MDR Report Key10710994
Report Number10710994
Device Sequence Number3482844
Product Code HSB
UDI-Device Identifier10811998036851
UDI-Public(01)10811998036851
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2020
Report Date (Section F) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGW03-1000-S
Device Lot Number19-02005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/21/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/08/2020